MathSciNet Relay Station
MathSciNet bibliographic data
MR223417 17.30
Eichler, M. A new proof of the Baker-Campbell-Hausdorff formula. J. Math. Soc. Japan 20 1968 23–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement